# SDR IXXA20230519001

- Difficulty date: May 11, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N353AZ
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 108,951 hours, 19,572 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 108,951 hours, 19,572 cycles
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER LH FUSELAGE HAS BULGING AT APPROX FS 656 LS35 .
